Entropy of piecewise monotone mappings
Systèmes dynamiques II - Varsovie, Astérisque, no. 50 (1977), pp. 299-310.
@incollection{AST_1977__50__299_0,
     author = {Misiurewicz, M. and Szlenk, W.},
     title = {Entropy of piecewise monotone mappings},
     booktitle = {Syst\`emes dynamiques II - Varsovie},
     series = {Ast\'erisque},
     pages = {299--310},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {50},
     year = {1977},
     mrnumber = {487998},
     zbl = {0376.54019},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1977__50__299_0/}
}
TY  - CHAP
AU  - Misiurewicz, M.
AU  - Szlenk, W.
TI  - Entropy of piecewise monotone mappings
BT  - Systèmes dynamiques II - Varsovie
AU  - Collectif
T3  - Astérisque
PY  - 1977
SP  - 299
EP  - 310
IS  - 50
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1977__50__299_0/
LA  - en
ID  - AST_1977__50__299_0
ER  - 
%0 Book Section
%A Misiurewicz, M.
%A Szlenk, W.
%T Entropy of piecewise monotone mappings
%B Systèmes dynamiques II - Varsovie
%A Collectif
%S Astérisque
%D 1977
%P 299-310
%N 50
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1977__50__299_0/
%G en
%F AST_1977__50__299_0
Misiurewicz, M.; Szlenk, W. Entropy of piecewise monotone mappings, in Systèmes dynamiques II - Varsovie, Astérisque, no. 50 (1977), pp. 299-310. http://archive.numdam.org/item/AST_1977__50__299_0/

[1] R. L. Adler, A. G. Konheim, M. H. Mcandrew - Topological entropy - Trans. Amer. Math. Soc. 114 (1965), 309 - 319 | DOI | MR | Zbl

[2] L. Block - An example where topological entropy is continuous - Trans. Amer. Math. Soc. to appear | MR | Zbl

[3] R. Bowen - Entropy for group endomorphisms and homogeneous spaces - Trans. Amer. Math. Soc. 153 (1971), 401 - 414 | DOI | MR | Zbl

[4] R. Bowen Entropy for maps of the interval - preprint | DOI | MR | Zbl

[5] M. Misiurewicz - Topological conditional entropy - Studia Mathematica 55 (1976), 175 - 200 | DOI | EuDML | MR | Zbl

[6] R. Sacksteder, M. Shub - On the entropy of a differentiable map - preprint | DOI | MR | Zbl